# SDR COMA0160320

- Difficulty date: March 16, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 5,892 hours, 6,084 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Harness
- Part number: 17300233
- Condition: Defective
- Location: Nlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STEERING INOPERABLE MESSAGE DURING T/O.  REPLACED THE NWS WIRE HARNESS.
